Results 1 to 4 of 4

Thread: Biotin update

  1. #1
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,197

    Default Biotin update

    I have been taking 100 mg of pure 100% biotin three times per day since December 5, 2016. Yesterday I noticed that for the first time in many years, both of my arms feel the same weight.

    Before starting biotin my right arm always felt heavier than my left arm. Now they feel the same weight. I am not sure whether this is improvement. I suppose it's possible that now they feel the same way because The left arm got heavier. However, if I can trust my perception, it does seem as though they both feel normal in that respect.

    I don't know whether this is due to the biotin . It seems that only being on bio 10 for six weeks would be too soon to see any results. However, I really don't know.

    There has been no other improvement since beginning Biotin. If anything the legs might be somewhat worse, but I am unsure about that.

    At the same time as starting Biotin, I have been taking 5000 IUD Vitamin D3 as well as 600 mg 2x/day Lipoic Acid. All of the supplements were recommended strongly by my neuro.
    Last edited by BBS1951; 01-18-2017 at 04:33 PM.

  2. The following 5 users say "thanks"


  3. #2
    Distinguished Community Member agate's Avatar
    Join Date
    Oct 2006
    Location
    USA
    Posts
    6,715
    Blog Entries
    11

    Default

    That's about 6 weeks? Maybe not yet long enough to know if it's going to do anything positive?

    It doesn't sound good that your legs are worse, but there might be some other reason for that.

    Sometimes when I've had to take an antibiotic for an infection, I expected to feel better and I was feeling better, amazingly better sometimes, and then I'd get all encouraged and impressed with how much I could get away with. Then I'd overdo--and be downcast when I was feeling the effects of overdoing, in a big way.

    Could something like that be going on, do you think?
    MS diagnosed 1980. Avonex 2002-2005. Copaxone 6/07 - 5/10.
    Member of this MS board since 2001.

  4. The following 3 users say "thanks"


  5. #3
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,197

    Default

    To be fair, the legs have been awful since October, two months prior to Biotin. It might be my imagination that they worsened since stating it in December.

  6. The following 5 users say "thanks"


  7. #4
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,197

    Default

    The neuro medical assistant called today. She said my D3 levels are elevated and to stop Biotin and D3 . Well, I had been taking D3 per doc instructions.

    I asked if he just wants me to stop Biotin prior to next D3 test in June, since Biotin skews lab tests. She said that the note from doc is that I am to stop Biotin today.

    So I will, even though I suspect it's a miscommunication. No love lost. It's a pain to measure out .1 gram three times a day. But I only have been on it 3 months, not long enough to know if it helps. Restarting it in May might mean the three months were for naught.

  8. The following 4 users say "thanks"


Similar Threads

  1. High Biotin Levels may help Progressive MS
    By SuzE-Q in forum Multiple Sclerosis
    Replies: 25
    Last Post: 01-14-2017, 05:59 PM
  2. Biotin Blog
    By BBS1951 in forum Multiple Sclerosis
    Replies: 9
    Last Post: 01-01-2017, 09:28 PM
  3. BIOTIN -- lets blog our experiences here on Biotin
    By BBS1951 in forum Multiple Sclerosis
    Replies: 104
    Last Post: 12-04-2016, 07:44 AM
  4. Biotin?
    By agate in forum Multiple Sclerosis
    Replies: 3
    Last Post: 09-06-2016, 11:32 AM
  5. Neuro appointment today and Biotin
    By BBS1951 in forum Multiple Sclerosis
    Replies: 22
    Last Post: 04-14-2016, 03:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.